Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Brown discharge from vagina,lower abdominal pain after unprotected sex after D&C

Hi my name is cecily I m 24 years of age and I had a D&c on the 20th of. April and th doctor told me when I felt healed I could have sexual intercourse ..the 20th was on a Tuesday and I had unprotected sex on that Sunday following and well its been a week and now I m experiencing brown discharge in my under wear that sticky and I m having lower abdominal pain and my apettite has picked up extremely can u please tell me what this might mean.....
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response

Thanks for writing to us.
Having an unprotected intercourse at 10 days after a medical termination of pregnancy is not likely to result in pregancy. The brown colored discharge that you are having is likely to be related to an incomplete abortiuon. You need to have an ultrasound scan to confirm if there are any retained products of conception in the uterus.

I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor